Kodai Mathematical Journal

Braid monodromy of complex line arrangements

Nguyen Viet Dung

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 22, Number 1 (1999), 46-55.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043987

Digital Object Identifier
doi:10.2996/kmj/1138043987

Mathematical Reviews number (MathSciNet)
MR1679237

Zentralblatt MATH identifier
0954.14014

Subjects
Primary: 14H30: Coverings, fundamental group [See also 14E20, 14F35]
Secondary: 14E20: Coverings [See also 14H30] 32S22: Relations with arrangements of hyperplanes [See also 52C35]

Citation

Dung, Nguyen Viet. Braid monodromy of complex line arrangements. Kodai Math. J. 22 (1999), no. 1, 46--55. doi:10.2996/kmj/1138043987. https://projecteuclid.org/euclid.kmj/1138043987


Export citation

References

  • [1] W. A. ARVOLA, The fundamental group of the complement of an arrangement of complex hyperplanes, Topology, 31 (1992), pp. 51-166.
  • [2] J. BIRMAN, Braids Links and Mapping Class Groups, Ann. of Math. Stud., 82, Pnnceto Univ. Press, 1975.
  • [3] D. C. COHEN AND A. I. Suciu, The braid monodromy of plane algebraic curves an hyperplanes arrangements, preprint 1996.
  • [4] R. CORDOVIL, Braid monodromy group of arrangements of hyperplanes, prepnnt 1994
  • [5] NGUYEN, V. D., The fundamental group the complement of complexified real arrange ments, Ann. Sci. Math. Quebec, 18 (1994), pp. 157-167.
  • [6] NGUYEN, V. D. AND HA, H. V., The fundamental group of complex hyperplane arrange ment, Acta Math. Vietnam., 20 (1995), pp. 31-41.
  • [7] H. A. HAMM AND LE DUNG TRANG, Un theoreme de Zaski du type Lefschetz, Ann. Sci Ecole Norm. Sup., 6 (1973), pp. 317-366.
  • [8] E. HIRONAKA, Abelian covering of the complex projective plane branched along configuration of real lines, Mem. Amer. Math. Soc, 105 (1993), no. 502.
  • [9] E. R. VAN KAMPEN, On the fundamental group of an algebraic curve, Amer. J. Math., 5 (1933), pp. 255-260.
  • [10] A. LIBGOBER, On the homotopy type of the complement to plane curves, J. Reine Ange Math., 367 (1986), pp. 103-114.
  • [11] B. MOISHEZON, Stable branch curves and braid monodromies, Algebraic Geometry, Lectur Notes in Math., 862, Springer-Verlag, 1981, pp. 107-192.
  • [12] Y. OREVKOV, Rudolph's diagrams and analytical realization of Vitushkin's coveng, preprint
  • [13] P. ORLIK AND H. TERAO, Arrangements of Hyperplanes, Grundlehren Math. Wiss., 300, Springer-Verlag, 1992
  • [14] R. RANDELL, The fundamental group of the complement of a union of complex hyper planes, Invent. Math., 69 (1982), pp. 103-108; Correction, Invent. Math., 80 (1984), pp. 467-468.
  • [15] L. RUDOLPH, Algebraic functions and closed braids, Topology, 22 (1983), pp. 191-202
  • [16] M. SALVETTI, Arrangements of lines and monodromy of plane curves, Compositio Math., 6 (1988), pp. 103-122.
  • [17] O. ZARISKI, On the existence of algebraic function of two variables possesing a given branc curve, Amer. J. Math, 51 (1929), pp. 305-328.